References

  1. Bernik V.I., Melnithuk Yu.V. Diophantine approximation and Hausdorff dimension. Science and technic, Minsk, 1988. (in Russian)
  2. Bobyk I.O., Symotyuk M.M. Estimates of characteristic determinants of the problem with two multiple nodes for linear factorized partial differential equations. Bull. Chernivtsi Univ. Mat. Series 2007, 336-337, 20-28. (in Ukrainian)
  3. Vasylyshyn P.B., Klyus I.S., Ptashnyk B.Yo. Multipoint problem for linear equations with variable coefficients. Ukrainian Math. J. 1996, 48 (11), 1659-1668. doi: 10.1007/BF02529487 (translation of Ukrain. Mat. Zh. 1996, 48 (11), 1468-1476. (in Ukrainian))
  4. Gadetskaya S.V. Well-posed multipoint problems in a strip for differential equations with loaded. Sov. Math. 1989, 33 (3), 129-134. (translation of Izv. Vyssh. Uchebn. Zaved. Math. 1989, 3, 79-82. (in Russian))
  5. Klyus I.S, Nytrebych Z.M. Multipoint problem for the partial differential equation with expanded in the product of linear differential factors. Bull. National Univ. "Lviv Polytechnic" Appl. Math. 2000, 407, 220-226. (in Ukrainian)
  6. Petrovskyi I.G. Lectures on partial differential equations. Intersciences, New York, 1954. (in Russian)
  7. Ptashnyk B.Yo. Ill-posed boundary-value problrms for partial differential equations. Naukova Dumka, Kiev, 1984. (in Ukrainian)
  8. Ptashnyk B.Yo., Galun K.S. Multipoint problem for factorized hyperbolic-parabolic operators. Reports NAS of Ukraine 2009, 11, 33-38. (in Ukrainian)
  9. Ptashnyk B.Yo., Symotyuk M.M. Multipoint problem for nonisotropic partial differential equations with constant coefficients. Ukrainian Math. J. 2003, 55 (2), 293-310. doi: 10.1023/A:1025468413500 (translation of Ukrain. Mat. Zh. 2003, 55 (2), 241-254. (in Ukrainian))
  10. Ptashnyk B.Yo., Tymkiv I.R. Multipoint problem for parabolic equation with variable coefficients in a cylindrical domain. Math. Methods Phys. Mech. Fields 2011, 54 (1), 15-26. (in Ukrainian)
  11. Syluga L.P. Multipoint problem for parabolic equation with constant coefficients. Math. Methods Phys. Mech. Fields 2000, 43 (4), 42-48. (in Ukrainian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.